MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 5MM MULTI-FUNCTION PEEK HANDLE; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED

STRYKER ENDOSCOPY-SAN JOSE PKG, 5MM MULTI-FUNCTION PEEK HANDLE; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Catalog Number 0250181106
Medical Device Problem Code Arcing (2583)
Health Effect - Clinical Codes Burn(s) (1757); Superficial (First Degree) Burn (2685)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the device arced and caused a minor burn to the user.
 
Event or Problem Description
It was reported that the device arced and caused a minor burn to the user.
 
Additional Manufacturer Narrative
Alleged failure: "fundus grasper was retracting gb with no cord connected.Dr was using the j hook taking gb off the liver wall and it arched onto the monopolar post of the fundus graspers post.Burning a hole through the surgical techs glove and burning her hand." no harm to dr or patient.Rep did an insulation test today- grasper passed; hook had crack at end of it the failure alleged in the complaint record was not confirmed/duplicated during the product investigation.There is no probable root cause in relation to the complaint as there was no problem found with the unit.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
PKG, 5MM MULTI-FUNCTION PEEK HANDLE
Common Device Name
ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key18374783
Report Number0002936485-2023-01304
Device Sequence Number18070752
Product Code OCZ
UDI-Device Identifier07613327056662
UDI-Public07613327056662
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K973259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250181106
Device Lot Number2241649
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/07/2023
Supplement Date Received by Manufacturer12/07/2023
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale